# SDR HNAA2013031900133

- Difficulty date: March 19, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,617 hours, 66,505 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, WW YELLOW CAUTION LIGHT AND NOSE GEAR ADVISORY LIGHT ILLUMINATED.  ALSO A GRINDING NOISE FROM NOSE BAY HEARD. FOUND NLG SERVICING LOW. SERVICED ALL LANDING GEAR IAW MM 12-10-32. SWUNG GEARS. OPS CHECKED GOOD.
